# SDR DALA2018030301375

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 579-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP WEB BETWEEN BS 579 TO 598,  RBL 54 - 60.   THE CUSP WEB  WAS REPLACED IAW DWG 9910151, REV BL, SRM 51-41-02-0G, 51-41-05-0G, AND 51-41-01-0G.
